Blyuss, Konstantin B and Kyrychko, Yuliya N (2005) APPLIED MATHEMATICS AND COMPUTATION. Applied Mathematics and Computation, 160 (1). pp. 177-187. ISSN 0096-3003

Full text not available from this repository.


This paper considers a basic model for a spread of two diseases in a population. The equilibria of the model are found, and their stability is investigated. In particular, we prove the stability result for a disease-free and a one-disease steady-states. Bifurcation diagrams are used to analyse the stability of possible branches of equilibria, and also they indicate the existence of a co-infected equilibrium with both diseases present. Finally, numerical simulations of the model are performed to study the behaviour of the solutions in different regions of the parameter space

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Konstantin Blyuss
Date Deposited: 06 Feb 2012 20:28
Last Modified: 07 Jun 2012 09:34
📧 Request an update